# SDR N6WA2019051701

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 36,297 hours, 24 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP CORROSION LEVEL 2 CORROSION FOUND ON RT MLG TIRE BURST ATTACHMENT ANGLE BRACKET. (CO10962) CORRODED ANGLE BRACKET ON RIGHT HAND WHEEL BAY (TIRE BURST COVER) REO (670-57-22-054) ON OPEN CONTROL NUMBER 70055846.
